# SDR HNAA0700151

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 38,782 hours, 42,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

,ACM LEAKING OIL.  MECH FOUND ACM LEAKING OIL, BAG BAY SMOKE DET'S REMOVED AND REPLACED.
